# SDR ANCF200600048

- Difficulty date: March 25, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 32,996 hours, 27,785 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O TO 30º AHRS DIFERENCE WAS PRESENTED.  AFTER THAT TOTAL AHRS FAILURE CHECK LIST WAS PERFORMED UNSATISFACTORY IAW AMM 34-20-00 PAGE 401 WAS SWAPPED THE AHRS NR 1 WITH ANRS NR 2 AND PERFORMED BITE PROCEDURE AMM 34-22 03 PAGE 201.  TEST ON GROUND SATISFACTORY, P/N ON 460800-03-06 S/N POS 1 ON 1548  ON S/N POS 2 ON 1135 ON P/N  ON - OFF:460800-03-06 S/N OFF: POS (1)1135 S/N OFF: POS (2) 1548.
